# SDR 2001UALA00958

- Difficulty date: June 7, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N390UA
- Make and model: Boeing 737322
- Aircraft serial: 24665
- Aircraft time: 33,571 hours, 23,860 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 28597
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD, ELECTRICAL SMELL IN CABIN.  *S/D*  THE RECIRCULATION FAN FAILED.  REPLACED THE RECIRCULATION FAN.
